Last reply 1 year ago
First dose of Tecfidera, eye pain?!

I took my first dose of Tecfidera this morning. I had 10 mins of feeling really hot after a couple of hours but now I have pain in my right eye when I look up, anyone else on Tecfidera had anything like that? Hoping i don’t get optic neuritis in this eye but its the same kind of pain I had in my left eye in September after it developed a bit over the week🤒

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


potter
1 year ago

I have never had that happen, I am starting my fourth year on Tec. I have heard of other MSers starting a new DMT and have a relapse occur at the same time. It usually have nothing to do with the medicine just a bad luck. I hope it isn’t optic neuritis. Wishing you some good luck. Potter


gunner08
1 year ago

@ellieebeaar I was suffering with terrible sharp pains in my head that seemed to start behind my eyeballs and would then spread across my head. I went to see my optician and he asked me lots of questions about what the problem was and gave my eyes a thorough check. It turned out to be ‘dry eye’. Something I had never heard of before but apparently quite a few people suffer with it and it is easily treatable with eye drops.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.